# SDR ASOA201901075002

- Difficulty date: January 7, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N867AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7463
- Aircraft time: 36,471 hours, 34,291 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF JOB 2746370 NICKS AND DENT DAMAGE ON FUSELAGE SKIN BETWEEN FS574.00-605.00 BETWEEN STR 21R-26R. REPAIRED IN ACCORDANCE WITH REO 601R-53-61-6744 REV --DATED 2016-11-02(TEMPORY REPAIR).
